MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 0.5ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 0.5ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2"
Model Number 100002IM
Medical Device Problem Codes Break (1069); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.However, all the retained samples and customer samples tested were within product specification requirements so, the reported issue couldn't be confirmed.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.This report was initially submitted on "04/14/2025".Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that after giving an insulin injection using an insulin safety syringe in the hospital ward, i pushed the plunger to activate the safety mechanism, but it didn't work, when they pushed and pulled the plunger a few times, the needle suddenly broke and flewed in the direction of the patient.Fortunately, the patient was not injured.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 0.5ML INSULIN SAFETY SYRINGE W/FIXED NEEDLE 29G*1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.,
no 658 gaochao road
shanghai, 20180 3
CH   201803
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22282354
Report Number3014312726-2025-00097
Device Sequence Number8458320
Product Code MEG
UDI-Device Identifier00818392014808
UDI-Public(01)00818392014808(10)01106047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model Number100002IM
Device Lot Number01106047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown